Lancaster EPrints

Alternating Hamiltonian cycles in two coloured complete bipartite graphs.

Chetwynd, Amanda G. and Hilton, A. J. W. (1992) Alternating Hamiltonian cycles in two coloured complete bipartite graphs. Journal of Graph Theory, 16 (2). pp. 153-158. ISSN 0364-9024

Full text not available from this repository.

Abstract

We give necessary and sufficient conditions for the existence of an alternating Hamiltonian cycle in a complete bipartite graph whose edge set is colored with two colors.

Item Type: Article
Journal or Publication Title: Journal of Graph Theory
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Mathematics and Statistics
VC's Office
ID Code: 20044
Deposited By: Prof Amanda Chetwynd
Deposited On: 25 Nov 2008 14:05
Refereed?: No
Published?: Published
Last Modified: 26 Jul 2012 15:37
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/20044

Actions (login required)

View Item